# SDR JJBA20250221029

- Difficulty date: February 16, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 45,419 hours, 30,860 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Damaged
- Part time: 10,512 hours, 9,657 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAP FAIL, ON EICAS DURING CLIMB. RESET AND PERFORMED OPS CHECK OF FLAPS, FLAPS JAMMING AT 9 DEGREES, SUSPECTED BAD RH INBOARD ACTUATOR. INSPECTED AND FOUND RH INBOARD FLAP, RH FLAP SHROUD, AND RH ROLLER TO BE DAMAGED. REMOVED RH INBOARD FLAP AND SHROUD. REMOVED PANELS 197AB, 197BB, AND 197CL, FLAP 1 AND 2 C/BS PULLED, HYD 1 AND 2 CB PULLED. GSE 066 INSTALLED ON RH SPOILERS. REMOVED AND REPLACED RH INBOARD ROLLER. REINSTALLED RH INBOARD FLAP AND REATTACHED GIMBLES. OUTBOARD FLAP SHROUD DRIVER NEEDS REINSTALLED. PERFORMED ZERO DEGREE RIGGING. PANELS 197AB, 197BB, AND 197CL INSTALLED. INSTALLED FLAP SHROUD AND SHROUD DRIVER. PUSHED CB FLAPS 1 AND 2 AND HYD 1 AND 2. OPS CHECK SAT. NO FURTHER DEFECTS NOTED.
